PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994-1995 | 112 | 1 | 75-82
Tytuł artykułu

On unbounded hyponormal operators III

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper deals mostly with spectral properties of unbounded hyponormal operators. Some nontrivial examples of such operators are given.
Słowa kluczowe
Czasopismo
Rocznik
Tom
112
Numer
1
Strony
75-82
Opis fizyczny
Daty
wydano
1994
otrzymano
1994-02-07
Twórcy
autor
  • Institute of Mathematics, Polish Academy of Sciences, Cracow Branch, Św. Tomasza 30, 31-027 Kraków, Poland
Bibliografia
  • [1] J. Janas, On unbounded hyponormal operators, Ark. Mat. 27 (1989), 273-281.
  • [2] J. Janas, On unbounded hyponormal operators II, Integral Equations Operator Theory 15 (1992), 470-478.
  • [3] T. Kato, Positive commutators i[f(P),g(Q)], J. Funct. Anal. 96 (1991), 117-129.
  • [4] C. R. Putnam, The spectra of unbounded hyponormal operators, Proc. Amer. Math. Soc. 31 (1972), 458-464.
  • [5] C. R. Putnam, Spectra of polar factors of hyponormal operators, Trans. Amer. Math. Soc. 188 (1974), 419-428.
  • [6] M. Reed and B. Simon, Methods of Modern Mathematical Physics I: Functional Analysis, Academic Press, 1972.
  • [7] J. B. Stochel, Subnormality and generalized commutation relations, Glasgow Math. J. 30 (1988), 259-262.
  • [8] J. Weidmann, Linear Operators in Hilbert Spaces, Springer, 1980.
  • [9] D. Xia, Spectral Theory of Hyponormal Operators, Birkhäuser, 1983.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv112i1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.